2017
Том 69
№ 9

All Issues

Volume 34, № 3, 1982

Article (Ukrainian)

Approximation of functions, defined by smoothnesses of the k-th order, in domains with piecewise-quasiconformal boundary

Andrievskii V. V., German S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 273-278

Article (Ukrainian)

Asymptotic solution of a system of linear integrodifferential equations of rational rank

Voronoy A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 279—288

Article (Ukrainian)

How often is the sum of independent random variables larger than a given number?

Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 289—295

Article (Ukrainian)

Theorem on integral growth estimates for the spectral functions of a string

Kats I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 296—302

Article (Ukrainian)

Approximation by polynomials of continuous solutions of a boundary problem

Makhmudov A. P., Musaev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 303—308

Article (Ukrainian)

Linear normalizing transformations for a class of nonlinear operators in Sobolev spaces

Novikova L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 309—315

Article (Ukrainian)

Operator method for solving the systems of paired integral equations connected with the Mehler-Fock integral transform

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 316—321

Article (Ukrainian)

Inverse periodic problem for nonlinear Langmuir chain equations

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 322—327

Article (Ukrainian)

Class of integrodifferential equations

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 328—333

Article (Ukrainian)

Integral sets and the reduction principle for differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 334—340

Article (Ukrainian)

Speed of approximation of functions by convergence systems

Andrienko V. A., Grnevska L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 341—344

Article (Ukrainian)

Existence of optimal periodic solutions in linear systems with pulse signals

Kryukov B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 344—347

Article (Ukrainian)

Analog of the Darevskii theorem for bounded sequences

Davydov N. L., Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 348—350

Article (Ukrainian)

Behavior of solutions of functional and differential-functional equations with several transformations of the independent variable

Derfel' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 350–356

Article (Ukrainian)

Sylow 2-subgroups of the countable alternating group

Dmitruk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 356—360

Article (Ukrainian)

Limit theorems for branching processes with arbitrary number of types

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 360—364

Article (Ukrainian)

Extension of Newton-Kantorovich method to equations with nondifferentiable operators

Zabreyko P. P., Zlepko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 365—369

Article (Ukrainian)

Integral representation of exponentially convex functions

Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 370—373

Article (Ukrainian)

Classification of stationary stochastic processes

Kuritsyn Yu. G., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 374—377

Article (Ukrainian)

Integral representation of evenly positive-definite bounded functions of infinite number of variables

Lopotko O. V., Rudinskii I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 378—380

Article (Ukrainian)

Problem of Stefan type for a hyperbolic system of first order

Mel'nik T. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 380—384

Article (Ukrainian)

Composition of functions in Sobolev spaces

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 384—388

Article (Ukrainian)

Nevanlinna chaeacteristics of a composition of rational and algebroid functions

Mokhon'ko A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 388—396

Article (Ukrainian)

Quasisimilarity of chains of projectors

Prigorskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 396—399